Translator Disclaimer
2004 On the exact structure of positive solutions of an Ambrosetti-Brezis-Cerami problem and its generalization in one space variable
Shin-Hwa Wang, Tzung-Shin Yeh
Differential Integral Equations 17(1-2): 17-44 (2004).

Abstract

We study the exact structure of positive solutions of an Ambrosetti-Brezis-Cerami problem and its generalization in one space variable and in the classical Laplacian case. We prove the exact multiplicity result when $\lambda $ ranges over the whole interval $\left( 0,\infty \right) $ and get more detailed results of the solution curve. The proof of our exact multiplicity result uses the modified time-map techniques which can be adapted, and the exact multiplicity result can be extended to a more general $k$-Laplacian problem with $k>1.$

Citation

Download Citation

Shin-Hwa Wang. Tzung-Shin Yeh. "On the exact structure of positive solutions of an Ambrosetti-Brezis-Cerami problem and its generalization in one space variable." Differential Integral Equations 17 (1-2) 17 - 44, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1164.34364
MathSciNet: MR2035493

Subjects:
Primary: 34B30
Secondary: 34B15, 34B18

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.17 • No. 1-2 • 2004
Back to Top